# SDR QXEA2010110100687

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK -  LT SIDE SEAT TRACK FS 863-985 HAS SURFACE CORROSION.  BLENDED LT SIDE SEAT TRACKS FS 863-985, MAX ALLOWABLE BLEND IS .035" BLENDED .010" MATERIAL REMAINING IS .095, FOUND ALL BLENDS TO BE WITHIN LIMITS IAW REO670-53-00-013.  TREATED AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.  BLENDED AREA MEASURES 2.0"L X .50"W X .005"D, ORIGINAL THICKNESS IS .135, REMAINING MATERIAL IS .130".  PERFORMED ECI ON BLENDED AREA, NO CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.   TREATED AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.  PRIMED AREA IAW REO 670-53-21-607, ALL WORK IN CONFORMITY WO RJ-103119 AND TASK CARD REO 670-53-21-607.
